# SDR CHQA20120514176

- Difficulty date: May 14, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 25,194 hours, 21,001 cycles
- Engine: Allsn AE3007A
- Engine time: 22,737 hours, 19,647 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14533761001
- Condition: Burned
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A SKIN BURN FROM A LIGHTNING STRIKE WAS FOUND ON THE RIGHT FUSELAGE SKIN BETWEEN FRAME 24 AND FRAME 25 AT STRINGER 18R.  THE RIGHT FUSELAGE SKIN BETWEEN FRAME 24 AND FRAME 25 AT STRINGER 18R WAS REPAIRED IN ACCORDANCE WITH SRM 53-22-01.
